| Model Number |
00884450120989 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that the tip of the catheter detached within the patient while still on the guidewire.This occured when needing to torque the catheter at a 45-90 degree angle to opacify arterial anastomosis/ostium.Tip of the catheter was sucessfully removed by the provider.No patient injury to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.A photograph was provided by the account photos provided allowed for a limited evaluation.The complaint is confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and only no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.